MDJunction - People Helping People
 
Ask a Question
01/27/2012 08:18 PM

Feel like I'm dying

JoJoMa830
JoJoMa830  
Posts: 69
Member

My abx didn't give me much of a herx until I added Tindamax 3 weeks ago. Now I feel so horrible and scared. I feel like it's messing with my heart so much, especially today.

I have chest pain as well as pain in my left arm, pounding racing heart, erratic heart rate, and horrible tremors. I also have mitral valve prolapse, so that probably is irritated.

I just feel like my heart is freaking out and wants to stop. My mom almost took me to the hospital, but what would they even do? Tests will come up normal and they will send me home.

I just feel trapped and like I'm dying and I don't know what to do/ how to handle it Sad

Reply

01/27/2012 08:33 PM
jules67
Posts: 31
New Member

I am so sorry that you are feeling so bad. I am new here and just started Doxy and also feeling awful.

I also have MVP and feel a lot of discomfort in my chest. Sharp pains and skipped beats.

I will be thinking of you and hoping that you get some relief soon.


01/27/2012 08:36 PM
waxby
waxbyPosts: 4811
VIP Member

~~~Hello JoMa,

~~~How about ramping down some to calm herx some and then slowly raming back up. This could take days weeks or months.

~~~On ramping and pulsing...

~~~When a remedy dose hits too unbearably hard, your dose may be too high, and that is after making certain this is not an allergic reaction.

~~~Take a day or two or three off , if you must, until the "Herx" calms down to a reasonably, more tolerable manageable, level, and begin again, every other day, or more, if you must, thus pulsing...

~~~Begin again at a lower more tolerable dose, if necessary, such as 1/2, 1/4, or 1/8 the dose thus ramping down.

~~~If one more dose hits too hard again, take every other or third day off, pulsing, until you arrive at a more tolerable Herx event level and tolerable therapeutic dosing level.

~~~As your Herx effect lessens over time, begin turning up the volume by adding back some dosage level, ramping up, and then closing the pulsing gaps.

~~~And always take PRO-biotics between doses of ANTI-biotics to re-constitute intestinal flora as ANTI-biotics destroy both bad and good bacteria. Take pro-biotics, breaking open the capsule, if acid resistant strain and not in an enteric coating, starting in your mouth, the beginning of your digestive system, 2 hours before and after dosing, after anti-biotics have cleared the stomach and intestines, are a good rule-of-thumb.

~~~Unfortunately, feeling worse before feeling better, the Herx, is par for the course, but is a useful gauge for pulsing and ramping and consistently, persistently, keeping fire under the critters butts.

``` Mitchell ```


01/27/2012 10:27 PM
Avalon
Avalon  
Posts: 371
Member

Hi JoMa, you know I remember going through exactly the same thing and having the exact same reaction. Those first times are really hard to deal with ... I thought I was going to die as well.

I kept thinking, how could a 23 year old have a heart attack and die? I went to the doctors and had it all checked out, everything came back fine.

Do you take anything for anxiety that might help you stay calm when your having one of those episodes? I would take a tiny piece of ativan .. be very careful because you don't want to become addicted ... but it'll help you through.

Just remember, we've all been there and we made it through. Maybe going to see your doctor and having him check your heart rate, blood pressure, etc. will make you feel better.

I promise over time you stop panicking and just chalk it up to another herx reaction. And after that time you stop having them altogether. I have them very seldom now. But I remember how scary they were.

hugs Smile


01/28/2012 02:47 AM
Scandic
Scandic  
Posts: 107
Member

I'm with Mitchell, consider ramping down the meds, let things calm down and then ramp up again.

I have had rapid heart, pounding, skipping. When it got too much, my LLMD had me stop the meds for about 4 days and then re-start.

Especially when it comes to the heart, there is such a thing as "too much is too much" and it's better to ease off a bit.


01/28/2012 10:30 AM
JoJoMa830
JoJoMa830  
Posts: 69
Member

Thanks everyone. I used to have panic attacks before I had a diagnosis, because I felt so sick and didn't know what was wrong with me. Ever since I started treatment they have mainly subsided.

After Tindamax I guess they came back - I have low dose xanax and take half a pill if I really feel like I need it. Tried that yesterday to slow my heart rate but it didn't really help, so I think I'm going to skip a day of Tindamax.

I'm supposed to take it 2 days a week, but I'll just take it one day and see how things go. I'll keep you updated, thanks guys


01/28/2012 04:38 PM
GlitchyMomma
GlitchyMomma  
Posts: 283
Member

Just a hug, sorry you're at a rough point.

01/28/2012 06:12 PM
ontong
ontongPosts: 269
Member

hi, jojo. I had a lot of heart pounding, skipped beats, intense pounding that kept me up at night, fainting, and chest pain. This was before I knew I had lyme. I had a total cardio work up, and Im clean as a whistle. Im 52. Im betting that at your age, you are fine also. But the symptoms can certainly be scary. And a pounding heart triggers anxiety right away.

I also was on tindamax a few times, and man, I ALSO thought I was dying. It caused such intense herxing in me in the way of pain and weakness. it is a really potent antibiotic. I think that anytime we are that sick and in that level of pain, it is going to trigger anxiety that makes it feel like we are dying.

I hope that your symptoms calm down soon!

Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved